# SDR SIMA200219126

- Difficulty date: July 5, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIGHT UPPER AREA HAS ONE DENT.  PERFORMED EDDY CURRENT AND SONIC BOND CHECK.  NO DEFECTS NOTED.  DENT FOUND TO BE WITHIN SAAB 340 SRM 55-70-10 AND 51-10-10 LIMITS.  (M)
